| Model Number |
72400163 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
01/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with an artificial urinary sphincter (aus) experienced recurring incontinence.A surgical procedure was performed, during which a hole in the cuff was found, resulting in fluid loss; therefore, the aus was removed and replaced.No further patient complications were reported.
Additional Manufacturer Narrative
Concomitant product udi for pump is (b)(4) concomitant product udi for balloon is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported fluid leak, hole/perforated and urinary incontinence are acknowledged within the dfu and are not related to off-label use or failure to follow instructions.The reported patient symptom of urinary incontinence is known risk associated with this device type and indicated as such in the instructions for use.